# SDR ASOA2014120811847

- Difficulty date: November 17, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 17,471 hours, 12,234 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR CUTOUT INTERNAL SKIN CORRODED.  BLENDED TO A SMOOTH CONTOUR IAW ITEM 6 OF ECTC REO 690-53-21-032.    COMPLIED WITH GREO 690-53-21-032.
